Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13

Thread: Help Me

  1. #1
    HARISH is offline New Member
    Join Date
    Aug 2001
    Posts
    21

    Unhappy Help Me

    HAY I JUST INJECTED ASUS AND FINDING ABOIL LIKE THING IT IS THEIR FOR THE LAST 2 DAYS IS THEIR SOME THING THAT I SHOULD WORRY ANOUT

  2. #2
    Billy Boy's Avatar
    Billy Boy is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    4,446
    Is the area red ,hot and kinda mean looking? If it is is could be an infection which ain,t good.Probably a Dr,s job.

    If it is just a lump with no particular soreness or above symptoms I would,nt sweat it ,just keep the area clean.

    I have never injected though so you may want to wait for other replies just to confirm this or not.

    Billy

  3. #3
    Mike Guest
    you're right on billy - you dont have a boil but you may have an absess - if it is it would be red and infected and painful - but AI doubt this is the case if it showed up immediately - its possible you injected too quickly and you have created a pocket where the oil has populated and it will slowly release from there - dont touch it - if it is that then it should just be a bump though - no redness or heat and virtually no pain - let me know

    in any case dont touch or mess with it and definitely dont inject into it

  4. #4
    gust5's Avatar
    gust5 is offline Junior Member
    Join Date
    Aug 2001
    Location
    belgium (antwerp)
    Posts
    78

    Lightbulb

    as i understand it , you injected with sustanon ???
    i did have the same problem about the pain with it ,
    now i mix my sus with deca , i don't have any problem anymore !
    if you inject in the leg , you will have real pain 2 days after ,
    if you injecy in the shoulder , the same day sleep on that shoulder , and you will not have any trouble anymore with that ,

  5. #5
    Compaq is offline Junior Member
    Join Date
    Aug 2001
    Location
    NJ
    Posts
    66

    Thumbs up

    Well I take sustanon every week, From experience, If you inject in the ass you will feel pain for a couple of days. If you inject in the shoulders you will only feel pain that night and a little bit the next day but you can deal with it. AS FOR SLEEPING ON THE SHOULDER YOU INJECTED ON: I WOULD NOT RECOMMMEND IT BECAUSE IT HURTS LIKE HELL. I would probebly sleep on my other shoulder not on the shoulder that I injected on. JUST USE COMMON SENCE BUDDY.

    B.F.S

    BIGGER FASTER STRONGER!!

  6. #6
    gust5's Avatar
    gust5 is offline Junior Member
    Join Date
    Aug 2001
    Location
    belgium (antwerp)
    Posts
    78
    no problem for that bro , but i asked here before for advice and a mod did give me that tip , i did try it the first time , ok , it hurts when you turn around to that shoulder , but after one minute , the pain was over , the next day , didn't feel any pain any more , so i inject now in the shoulder , past week did try again in the leg , damn hurting for 2 days again , so keep up , if we can help each other , ok , why not ???

  7. #7
    cleverlandshark2001 is offline Junior Member
    Join Date
    Aug 2001
    Location
    Connecticut
    Posts
    69
    Dude,
    I have been having this problem with my injections of Test 400.
    My injection site gets very swollen and warm to the touch and very painful!!!
    The first time this happened, it took 3-4 days to go away. I figured it must've been a bad shot so I did it again this week in the other glute, and the same thing is happening. OUCH!
    I almost can't walk!

    I don't think an abcsess is going to form really quickly overnight like that and disappear in a few days, so maybe it's the 400 giving me tough reactions? I've heard that 400 is so strong and concentrated (much more the sust) that it can do that.

    Anyone have some advice or ideas?

  8. #8
    EXCESS's Avatar
    EXCESS is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    CANADA
    Posts
    4,450
    Yeah, it sounds like a reaction to Test 400 which is something you'll have to put up with. Hopefully thats all it is.

  9. #9
    pureanger is offline Senior Member
    Join Date
    Nov 2001
    Location
    Back from Hell
    Posts
    1,821
    Test 400 does that becasue of its compound. As long as the site is not red and hot to the touch your fine

  10. #10
    4plates's Avatar
    4plates is offline Banned
    Join Date
    Aug 2001
    Posts
    178
    i have also found that the sus hurts like hell no matter where you put it, even when mixed with deca .but i like it.i know its working and the next day my shoulders feel like rocks.i just take some advil and the pain is gone shortly after.

  11. #11
    dane26's Avatar
    dane26 is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    Zoo-York
    Posts
    2,532
    try injecting either immediately before or immediatley after doing some cardio or a tough workout. the increased blood flow will help to disperse the sus from the injection site, which will lessen the pain. it's always gonna hurt a few days after. i think it's the propanate that hurts

  12. #12
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    Last week, I shot T200 into my right ass cheek - no problem. After 24 hours though, that fucker got so damn swollen and started to hurt a hell of a lot. After a day or so more, it got a bit red and on occasion it was warm to the touch. I was fucking terrified that I had an infection. The pain started to subside though and so I pretty much ruled infection out as with an infection I would think that it'd only get worse. Anyway, my ass is currently pain free, not swollen or red or warm or anything. I think I hit a blood vessel but man that shit was painful. Hope I don't get that again this week. Do you let all the alcohol evaporate before injecting? Could be that you're injecting and taking in a bit of the alcohol which should cause lotsa pain.

  13. #13
    cleverlandshark2001 is offline Junior Member
    Join Date
    Aug 2001
    Location
    Connecticut
    Posts
    69
    Nathan,
    We shared the same damn problem.
    And yes, I think it is the alcohol in the 400 that is causing it.
    I had my second go at this 400 on wed. It is now Sunday and it's the first day (just like last week) that it isn't painful. Still swollen a bit and hard near the injection site, but not really painful and warm and red.
    Later.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •